MathSciNet Relay Station
MathSciNet bibliographic data
MR1321370 (96c:82054) 82C40 (76P05)
Glassey, R. T.; Strauss, W. A. Asymptotic stability of the relativistic Maxwellian via fourteen moments. Transport Theory Statist. Phys. 24 (1995), no. 4-5, 657–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement